On the Existence of Two Analytic Non-Borel Sets Which are not Isomorphic

Journal of Symbolic Logic 49 (2):665-668 (1984)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,698

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Relatively Analytic and Borel Subsets.Arnold W. Miller - 2005 - Journal of Symbolic Logic 70 (1):346 - 352.

Analytics

Added to PP
2015-02-05

Downloads
21 (#747,875)

6 months
9 (#454,577)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references